Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 19, Issue 3  


From the editor
3
On the life and work of Yuri Vladimirovich Linnik
I. A. Ibragimov, B. Z. Moroz
7
Mertens sums requiring fewer values of the Möbius function
M. Huxley, N. Watt
20
On a theorem of Bredihin and Linnik
J. Friedlander, H. Iwaniec
35
On one property of the Maass and Shintani functionals
V. A. Bykovsky
40
The Riemann hypothesis as the parity of special binomial coefficients
Yu. V. Matiyasevich
46
Number theory and applications in cryptography
S. V. Vostokov, R. P. Vostokova, S. V. Bezzateev
61
On non-complete rational trigonometric sums
H. M. Saliba
74
Linniks Konstante ist kleiner als $5$
T. Xylouris
80
On the monoid of quadratic residues
N. N. Dobrovolsky, A. O. Kalinina, M. N. Dobrovolsky, N. M. Dobrovolsky
95
On two asymptotic formulas in the theory of hyperbolic Zeta function of lattices
N. N. Dobrovolsky
109
On problem of generalized conjugation of words in a generalized tree structures of Coxeter groups
V. N. Bezverkhnii, I. V. Dobrynina
135
Another application of Linnik dispersion method
Étienne Fouvry, Maksym Radziwiłł
148
On solvability of variational Dirichlet problem for a class of degenerate elliptic operators
S. A. Iskhokov, I. A. Yakushev
164
The estimate of weighted Kloosterman sums by additive shift
M. A. Korolev
183
On a problem of Yu. V. Linnik
V. N. Kuznetsov, O. A. Matveeva
202
On the problem of generalized characters
V. N. Kuznetsov, O. A. Matveeva
210
On joint value distribution of Hurwitz zeta-functions
V. Franckevič, A. Laurinčikas, D. Šiaučiūnas
219
Generalization of A. I. Mal'tsev problem on commutativa subalgebras for Chevalley algebras
V. M. Levchuk, G. S. Suleimanova
231
Approximation of quadratic algebraic lattices and nets by integer lattices and rational nets
A. V. Mikhlyaeva
241
On algebra and arithmetic of binomial and Gaussian coefficients
U. M. Pachev
257
On rational analogs of Nelson–Hadwiger's and Borsuk's problems
A. Sokolov, A. M. Raigorodskiy
270
Periodic continued fractions and $S$-units with second degree valuations in hyperelliptic fields
G. V. Fedorov
282
On complete rational trigonometric sums and integrals
V. N. Chubarikov
298
Long paths in the distance graphs in vector spases over finite fields
Yu. N. Shteinikov
311

MEMORABLE DATES
Georgy Feodosevich Voronoy (1868–1908)
N. P. Dolbilin
318–327
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021